# SDR I5EA2020071500002

- Difficulty date: July 15, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N313XA
- Make and model: Boeing 737484
- Aircraft serial: 25313
- Aircraft time: 60,255 hours, 38,574 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FROM FL330 TO FL350, CABIN ALTITUDE BEGAN TO CLIMB RAPIDLY, AUTO FAIL LIGHT ILLUMINATED, CABIN ALT HORN SOUNDED, SELECTED, SELECTED "STBY" MODE AND CONTROLLED CABIN FOR APPROX 2 MIN THEN RAPIDLY CLIMB, SELECT "MAIN" AC, REFER TO QRH PROCEDURE 2-1.
